# SDR CALA2018082701846

- Difficulty date: August 22, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 106,510 hours, 16,611 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: 9TC615
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LOST SATCOM, LT & RT AUTOPILOTS,  UPPER EICAS,  SATCOM AND ACARS.  WHILE ATTEMPTING TO RESTORE SYSTEMS IAW QRH 160.3,  NOTICED THE CIRCUIT BREAKER 115V AC BUSS L SECT 2, ON THE P6-3 PANEL WAS TRIPPED.  THE CIRCUIT BREAKER C308 AND ASSOCIATED WIRI IAW AMM 20-60-01-862-001, CIRCUIT BREAKER RESET, INSPECTION AND THE CIRCUIT BREAKER C308 WAS REMOVED AND REPLACED IAW SWPM 20-30-00.   DUE TO POOR CONDITION AND DAMAGE TO THE CIRCUIT BREAKER.  LEFT ENGINE RUNS CARRIED OUT TO CONFIRM COMMAND OF ASSOCIATED SYSTEMS.  L, C, R, AUTOPILOTS ENGAGED, NO ISSUES AND FOLLOWED COMMANDS AS EXPECTED. AUTOPILOT INTERFACE CHECKED GOOD, NO FURTHER PROBLEMS NOTED WITH CB C308. GOOD FOR FURTHER SERVICE.
